MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM SCHANZ SCREW BLUNTED TROCAR POINT 125MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM SCHANZ SCREW BLUNTED TROCAR POINT 125MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 294.53
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure, one (1) broad locking compression plate hole stripped and the locking hole did not engage, one (1) broad locking compression plate broke after excessive bending, and the pins of a eight (8) shanz screw blunted trocar point had a broken tips.The procedure was successfully completed with a three (3) minute surgical delay.There was no patient consequence.This report involves one (1) 5.0mm schanz screw blunted trocar point 125mm.This is report 10 of 10 for (b)(4).

Brand Name
5.0MM SCHANZ SCREW BLUNTED TROCAR POINT 125MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11505603
Report Number2939274-2021-01349
Device Sequence Number14452264
Product Code KTT
UDI-Device Identifier10886982181510
UDI-Public(01)10886982181510
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K122455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number294.53
Device Catalogue Number294.53
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/17/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5MM BROAD LCP® PLATE 7 HOLES/134MM; 4.5MM BROAD LCP® PLATE 8 HOLES/152MM; 5.0MM SCHANZ SCREW 100MM; 5.0MM SCHANZ SCREW 125MM